# SDR USAA2013032900008

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,167 hours, 22,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FIRST CLASS 1C EMERGENCY LIGHT COVER MISSING.  MAINTENANCE REPLACED FIRST CLASS 1C EMERGENCY LIGHT COVER PER AMM 33-20-00.
